Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 68, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 4, 2020, 7:04 PM EDT for Palm Beach County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2020, 7:04 PM EDT (23:04 UTC)
- Expired
- Jul 4, 2020, 7:28 PM EDT
- In force
- 24 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 145 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 11.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1269 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
780
WUUS52 KMFL 042304
SVRMFL
FLC099-042345-
/O.NEW.KMFL.SV.W.0068.200704T2304Z-200704T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
704 PM EDT Sat Jul 4 2020
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northeastern Palm Beach County in southeastern Florida...
* Until 745 PM EDT.
* At 704 PM EDT, severe thunderstorms were located along a line
extending from 7 miles north of North County Airport to Palm Beach
Gardens, moving north at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jupiter, Palm Beach Gardens, Riviera Beach, Tequesta and Juno
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2679 8003 2680 8013 2689 8023 2696 8028
2696 8014 2697 8014 2697 8006
TIME...MOT...LOC 2304Z 201DEG 18KT 2695 8023 2683 8009
HAIL...1.00IN
WIND...60MPH
$$
Cohen1 follow-up statement
154
WWUS52 KMFL 042328
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
728 PM EDT Sat Jul 4 2020
FLC099-042337-
/O.CAN.KMFL.SV.W.0068.000000T0000Z-200704T2345Z/
Palm Beach FL-
728 PM EDT Sat Jul 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.
LAT...LON 2679 8003 2680 8013 2689 8023 2696 8028
2696 8014 2697 8014 2697 8006
TIME...MOT...LOC 2323Z 201DEG 18KT 2704 8019 2692 8005
$$
CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 4:02 PM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jul 4, 4:02 PM EDT, 3 hours 2 minutes before
Area Forecast Discussion National Weather Service Miami FL 402 PM EDT Sat Jul 4 2020 Mesoscale Discussion... Cumulus fields are becoming increasingly agitated along a northward-advancing outflow boundary connecting Gulf sea- breeze boundary near Broward/Miami-Dade/Collier/Mainland Monroe County mutual intersection region eastward toward the Atlantic sea-breeze circulation extending southward through east- central Broward County. 0-3-km lapse rates exceeding 7.5-8 C/km north of this boundary highlight the deep boundary layer and accompanying low convective inhibition that should facilitate additional convective development in the outflow-boundary corridor -- especially where mesoscale convergence is maximized near the Atlantic/Gulf sea- breeze boundaries. Seasonably moderate midlevel lapse rates around 6.5 C/km combined with the steep low-level lapse rates over interior sections will foster strong outflow production, with westerly convective-layer steering -- e.g., 500-mb westerlies around 20 kt -- supporting a net northeastward spread of this convection toward the Atlantic coast of Palm Beach and Broward Counties through 7PM. In a somewhat separate regime, initial convection forming on the cooler side of the Atlantic sea-breeze -- north of the outflow- boundary intersection point -- is developing in a notably higher SBCAPE environment -- on the order of 4000 J/kg associated with boundary-layer sheltering of moisture owing to middle/upper 70s dewpoints. However, this activity should continue to become quickly displaced east of the steeper low-level lapse rates, de- training from the sea-breeze solenoidal circulation owing to notably boundary-orthogonal 850-mb flow and the shallow/weak circulation -- causing its weakening in the short-term as it gets displaced into cooler air. However, with time, maturing convection across the interior/Everglades region will develop northeastward toward the higher-buoyancy environment closer to the Atlantic coast. In addition to the narrow, meridionally-oriented ribbon of strong buoyancy along the coast, causative planetary- boundary- layer sheltering is also supporting directional shear, with the inland advance of the marine layer accompanied by 5-10-kt surface easterlies beneath 20-kt midlevel westerlies -- also favoring an overlapping zone of 25 kt of effective shear, and 50-100 m2/s2 of effective SRH. Should the maturing convection maintain any appreciable residence time in this environment -- possible given the oblique orientation of anticipated storm motions, but quite conditional given orthogonal orientation of midlevel winds, compared to orientation of the ribbon of favorable thermodynamic-kinematic parameter space -- then a localized severe-thunderstorm could occur, with all modes of severe weather possible. This would be confined to north-of-outflow-boundary locations from metro/coastal northern Broward to Palm Beach County in the 4-7PM EDT time frame. The potential for convective backbuilding -- and localized flooding -- cannot be ruled out given the steep low-level lapse rate plume over interior sections potentially fostering upstream convective development, with precipitable water around 1.9-2.0 inches supporting efficient rainfall rates. Ultimately, any severe-thunderstorm and heavy-rain risks are highly conditional, but are reasonable worst-case scenarios given the convective parameter space amid the mesoscale environment. Regardless, strong storms will likely impact central/eastern parts of Palm Beach and northern Broward County in the next few hours, extending toward the Lake Okeechobee region, as well. Prev Discussion... /issued 249 PM EDT Sat Jul 4 2020/ Short Term... Rest of Today through Sunday... Moisture has returned across the area with the 12Z FL sounding having a precipitable water value of 1.7 inches with modest lapse rates over the peninsula around 6.5 C/km. Both seabreezes have begun to develop and be the focus for convective initiation this afternoon. After storms begin to develop outflow boundary and seabreeze interactions will provide additional lifting mechanisms for additional development. Scattered showers and storms will favor the interior and east coast late this afternoon and evening. As we move into Sunday, not much changes in the overall pattern, except a little more moisture and a mid-level shortwave impulse that may allow a little more overall coverage with convection. Showers and storms will once again favor the interior and east coast metro on Sunday. The primary concerns for strongest storms the remainder of the weekend will be localized heavy rainfall, given the light wind flow and slow storm motion, as well as frequent lightning strikes and gusty wet microburst wind potential and small hail. Afternoon temperatures will continue to be above normal in the lower to mid 90s across the area. Heat indices will continue to soar into the triple digits up to 106. Long Term... Sunday Night through Tuesday... Broad cyclonic flow will prevail from the northern Gulf of Mexico through the southern Mississippi Valley, with mid-level ridging gradually nosing into South Florida from the Bahamas. With the storm track displaced to our north, this will set up a relatively light flow regime, with weak south to southwest steering flow on Monday becoming more easterly on Tuesday. This suggests the greatest afternoon coverage of showers and storms should center from the Lake region towards the east coast on Monday, with more focus on inland areas possible on Tuesday. That said, given the weak flow regime, outflows could very well push convection towards the coastal areas once again on Tuesday afternoon. A few stronger storms are possible given a supportive thermodynamic environment with locally damaging wind gusts possible. Flooding of urban and/or poorly drained locations will also be possible given slow storm motions. Warm temperatures will continue with highs well into the 90s for inland areas and lows in the 70s to lower 80s. Wednesday through Saturday... The upper low is forecast to gradually lift into the South Atlantic States as deep ridging at least partially establishes from the Bahamas through the southeast Gulf of Mexico. Overall the wind fields will remain rather week through this period with a gradual easterly component developing maintained through the low levels. Deep moisture declines somewhat early in the period, but the latest model solutions suggest deep layer saturation becomes likely by late week. Therefore the usual diurnal shower/storm pattern is anticipated early in the week, favoring the greatest coverage over the interior and Gulf Coast, with the focus likely expanding to all areas towards the end of the week. Depending upon the synoptic pattern evolution a heavy rain threat could materialize by the weekend, but there is currently uncertainty. Temperatures should remain on the warm side through the extended period, favoring above average readings. Marine... Generally benign marine conditions are expected outside of thunderstorms, where locally higher winds and seas are possible. Aviation (18Z TAFs)... Scattered showers and thunderstorms will develop over the interior and the east coast in the afternoon. VCTS for all terminals with MVFR/IFR vis/cigs possible in any storms that move over terminals. However, these will be handled with TEMPO groups and amendments. Convection diminishes after sunset. Light and variable winds once again overnight tonight. && .Preliminary Point Temps/PoPs... West Palm Beach 76 92 77 92 / 30 50 20 60 Fort Lauderdale 80 91 79 91 / 30 40 20 60 Miami 79 93 79 92 / 20 40 10 60 Naples 78 91 78 92 / 10 20 20 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Mesoscale Discussion...90/Cohen
Hazardous weather outlook, Jul 4, 3:54 PM EDT, 3 hours 10 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 354 PM EDT Sat Jul 4 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 050800- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 354 PM EDT Sat Jul 4 2020 ...Scattered Thunderstorms Favoring Interior and Eastern Areas... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: Scattered thunderstorms will affect mainly eastern interior and east coast metro areas this afternoon and early evening. The main threats are lightning, gusty winds, small hail, and locally heavy rainfall. Waterspouts: Waterspouts are possible this morning with showers in the southern Gulf and Atlantic waters. This afternoon showers and thunderstorms that move over Lake Okeechobee or offshore the Atlantic waters will be capable of producing waterspouts. Wind: Thunderstorm wind gusts of 50 mph or greater are possible with the stronger storms this evening. Hail: Strongest storms will be capable of producing small hail this11 evening. Temperatures: Heat index values around 105 this afternoon over portions of South Florida. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Scattered thunderstorms are forecast to affect portions of South Florida each and every afternoon and evening through the period. Strong wind gusts, frequent lightning, and torrential rainfall could accompany this activity. Best chances remain over interior and east coast areas. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated at this time. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jul 4, 4:38 PM EDT, 2 hours 26 minutes before
Special Weather Statement National Weather Service Miami FL 438 PM EDT Sat Jul 4 2020 FLZ063-066-067-042115- Hendry FL-Inland Palm Beach County FL-Glades FL- 438 PM EDT Sat Jul 4 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY AND SOUTH CENTRAL GLADES COUNTIES UNTIL 515 PM EDT... * At 438 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Devils Garden, or near Montura, moving northeast at 15 mph. * Small hail, funnel clouds, and wind gusts up to 50 mph possible with this storm. * Locations impacted include... Clewiston, Montura, Devils Garden and Harlem. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2649 8117 2656 8129 2686 8105 2675 8081 TIME...MOT...LOC 2038Z 235DEG 11KT 2666 8115 Cohen
Local storm report, Jul 4, 5:24 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
524 PM EDT SAT JUL 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 1 E MARGATE 26.25N 80.21W
07/04/2020 M0.75 INCH BROWARD FL PUBLIC
REPORT FROM MPING: DIME SIZE HAIL (0.75 IN).
TIME ESTIMATED FROM RADAR.
&&
SPMSpecial weather statement, Jul 4, 5:24 PM EDT, 1 hour 40 minutes before
Special Weather Statement National Weather Service Miami FL 524 PM EDT Sat Jul 4 2020 FLZ067-042215- Inland Palm Beach County FL- 524 PM EDT Sat Jul 4 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PALM BEACH COUNTY UNTIL 615 PM EDT... * At 524 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Okeelanta to 7 miles east of Holey Land Wildlife Refuge. Movement was east at 15 mph. * Small hail and wind gusts up to 50 mph possible with these storms. * Locations impacted include... Loxahatchee NWR. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2672 8048 2643 8033 2637 8070 2656 8076 TIME...MOT...LOC 2124Z 250DEG 12KT 2655 8068 2641 8061 Cohen
Special weather statement, Jul 4, 5:55 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Miami FL
555 PM EDT Sat Jul 4 2020
FLZ067-068-168-042245-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
555 PM EDT Sat Jul 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 645 PM EDT...
* At 554 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Fremd Village-Padgett Island to 10 miles east of Belle Glade Camp
to Delray Beach. Movement was northeast at 20 mph. This storm is
approaching severe limits.
* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
with these storms.
* Locations impacted include...
West Palm Beach, Boynton Beach, Delray Beach, Wellington, Palm
Beach Gardens, Lake Worth, Riviera Beach, Palm Beach, Ocean Ridge,
Greenacres, Royal Palm Beach, Palm Springs, Lantana, Lake Park,
Atlantis, Haverhill, Cloud Lake, Palm Beach International Airport,
Port Of Palm Beach and Golden Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2693 8048 2676 7998 2643 8005 2661 8056
2682 8061
TIME...MOT...LOC 2154Z 239DEG 17KT 2678 8058 2660 8053 2645 8007
CohenLocal storm report, Jul 4, 6:21 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
621 PM EDT SAT JUL 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG 1 E MARGATE 26.25N 80.20W
07/04/2020 BROWARD FL BROADCAST MEDIA
LARGE OUTDOOR CONTRAPTION CONSISTING OF MESH
NETTING WELL-ATTACHED TO SOLID WOODEN
ENCLOSURE -- OF DIMENSIONS AROUND 10-14 FEET
BY 10-14 FEET -- FULLY LOFTED AND TILTED
VERTICALLY, COLLIDING WITH BACKYARD-FACING
SIDE OF A HOUSE. MESH WAS DAMAGED. BACKYARD
LAWN RECREATIONAL ITEMS ALSO TOPPLED. THIS
THUNDERSTORM WIND DAMAGE WAS IN ASSOCIATION
WITH A MIGRATORY MICROBURST, WITH SUPPORTING
UPDRAFT CHARACTERIZED BY 52-DBZ CORE
REACHING AROUND 41 KFT ABOVE RADAR LEVEL, 48
DBZ TO 49 KFT ABOVE RADAR LEVEL. REPORT BY
BROADCAST MEDIA AND RELAYED BY SOCIAL MEDIA.
&&
COHENSpecial weather statement, Jul 4, 6:41 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Miami FL
641 PM EDT Sat Jul 4 2020
FLZ067-068-168-042345-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
641 PM EDT Sat Jul 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 745 PM EDT...
* At 640 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Indiantown to near Schall Circle. Movement was northeast at 20 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with these storms.
* Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Palm
Beach, Tequesta, Juno Beach, Royal Palm Beach, North Palm Beach,
Lake Park, Haverhill, Cloud Lake, Palm Beach International Airport,
Port Of Palm Beach, Golden Lakes, North County Airport, Schall
Circle, Royal Palm Estates, Lake Belvedere Estates and Juno Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2667 8003 2668 8016 2688 8052 2696 8050
2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 2240Z 203DEG 17KT 2694 8049 2677 8017
CohenThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:31 PM EDT | Special Marine Warning | MFL | 44 min | |
| Jul 4, 2:36 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Jul 4, 3:49 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jul 4, 3:54 PM EDT | Special Weather Statement | MFL | Glades | 51 min |
| Jul 4, 4:33 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Jul 4, 4:38 PM EDT | Special Weather Statement | MFL | Hendry | 37 min |
| Jul 4, 4:45 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 45 min |
| Jul 4, 4:55 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 50 min |
| Jul 4, 5:04 PM EDT | Special Marine Warning | MFL | 116 min | |
| Jul 4, 5:15 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 32 min |
| Jul 4, 5:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Jul 4, 5:35 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jul 4, 5:55 PM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Jul 4, 6:41 PM EDT | Special Weather Statement | MFL | Palm Beach | 64 min |
| Jul 4, 6:49 PM EDT | Special Marine Warning | MFL | 86 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.